# SDR GR4D20170821006

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 8,980 hours, 4,415 cycles
- System (JASC): 5755 · Spoilers
- Part: Bellcrank
- Part number: 1159CM2020817
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 8,980 hours, 4,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLIGHT SPOILER BELLCRANK CORRODED.
